Fractional diffusion with two time scales
| Year of publication: |
2007
|
|---|---|
| Authors: | Baeumer, B. ; Meerschaert, M.M. |
| Published in: |
Physica A: Statistical Mechanics and its Applications. - Elsevier, ISSN 0378-4371. - Vol. 373.2007, C, p. 237-251
|
| Publisher: |
Elsevier |
| Subject: | Continuous time random walks | Anomalous diffusion | Fractional derivatives | Power laws | Hitting times |
-
Advection and dispersion in time and space
Baeumer, B., (2005)
-
On fractional diffusion and continuous time random walks
Hilfer, R., (2003)
-
Coupled continuous time random walks in finance
Meerschaert, Mark M., (2006)
- More ...
-
Advection and dispersion in time and space
Baeumer, B., (2005)
-
Parameter estimation for operator scaling random fields
Lim, C.Y., (2014)
- More ...